# SDR SWAA111427

- Difficulty date: February 22, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 77,963 hours, 58,866 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: 6322
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING GEAR RETRACTION ON TAKEOFF, RED LEFT GEAR LIGHT AND GREEN LEFT GEAR LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR RETRACTION IN UP AND OFF POSITION STILL SHOWED SAME LEFT GEAR LIGHTS AS BEFORE.  REMOVED AND REPLACED LT MLG UPLOCK ACTUATOR PER MM.
